# SDR SWAA2017011911300

- Difficulty date: January 14, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 31,998 hours, 18,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BULLNOSE LIGHT LENS LOOSE AT ROW 6. SECURED LENS PER SIP.
